# SDR SWAA042147

- Difficulty date: July 27, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 2,332 hours, 1,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Row 21 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV2 CHECK, FOUND EEPLS INOP AT ROW 21 ABC.  REMOVED AND REPLACED EEPLS LIGHT PER MM.
